MathSciNet Relay Station
MathSciNet bibliographic data
MR748846 (86c:11037) 11F46 (11F72)
Eie, Min King Contributions from conjugacy classes of regular elliptic elements in ${\rm Sp}(n,\,{\bf Z})$ to the dimension formula. Trans. Amer. Math. Soc. 285 (1984), no. 1, 403–410.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement